# SDR SWIA200718783

- Difficulty date: October 14, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 10,876 hours, 9,518 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING ODOR COMING FROM COFFEEMAKERS.  REPLACED NR 1 AND NR 2 COFFEEMAKERS AS REQUIRED.
